Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 139, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 26, 2012, 2:47 AM EDT for Brooke County, Hancock County, Ohio County, West Virginia; Carroll County, Harrison County, Jefferson County, Ohio. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2012, 2:47 AM EDT (06:47 UTC)
- Expired
- Jul 26, 2012, 3:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Carroll County, OH, Harrison County, OH, Jefferson County, OH, Brooke County, WV, Hancock County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 57 km from the middle of the area, began a volume at 06:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 3:25 AM EDT | TSTM WND DMG | Costonia, OH | A FEW TREES REPORTED DOWN BY MEDIA IN TOWN OF COSTONIA... OHIO. THIS IS ACORRESTION OF A PREVIOUS REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.8 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2457 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
459 WUUS51 KPBZ 260647 SVRPBZ OHC019-067-081-WVC009-029-069-260730- /O.NEW.KPBZ.SV.W.0139.120726T0647Z-120726T0730Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 247 AM EDT THU JUL 26 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHEASTERN CARROLL COUNTY IN EAST CENTRAL OHIO... HARRISON COUNTY IN EAST CENTRAL OHIO... JEFFERSON COUNTY IN EAST CENTRAL OHIO... NORTH CENTRAL OHIO COUNTY IN NORTHERN WEST VIRGINIA... HANCOCK COUNTY IN NORTHERN WEST VIRGINIA... BROOKE COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 330 AM EDT * AT 244 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM KILGORE TO FREEPORT...MOVING EAST AT 25 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCIO... KILGORE... FREEPORT... CLENDENING... PIEDMONT... BERGHOLZ... JEWETT... CADIZ... HOPEDALE... RICHMOND... UNIONPORT... HAMMONDSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WIND...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS A KILLER. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. && LAT...LON 4059 8099 4058 8053 4015 8054 4018 8131 TIME...MOT...LOC 0646Z 283DEG 20KT 4050 8094 4022 8122 $$ 15
3 follow-up statements
747 WWUS51 KPBZ 260657 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 257 AM EDT THU JUL 26 2012 OHC019-067-081-WVC009-029-069-260730- /O.CON.KPBZ.SV.W.0139.000000T0000Z-120726T0730Z/ CARROLL OH-HARRISON OH-JEFFERSON OH-OHIO WV-HANCOCK WV-BROOKE WV- 257 AM EDT THU JUL 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR JEFFERSON...HARRISON AND CARROLL COUNTIES IN EAST CENTRAL OHIO... AND BROOKE...HANCOCK AND OHIO COUNTIES IN NORTHERN WEST VIRGINIA... AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BERGHOLZ TO CLENDENING...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SCIO... PIEDMONT... KILGORE... JEWETT... FREEPORT... CLENDENING... BERGHOLZ... CADIZ... NEW ATHENS... HOPEDALE... HAMMONDSVILLE... RICHMOND... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4059 8099 4058 8053 4015 8054 4018 8131 TIME...MOT...LOC 0657Z 273DEG 31KT 4052 8078 4024 8107 $$ 15
619 WWUS51 KPBZ 260712 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 312 AM EDT THU JUL 26 2012 OHC019-260722- /O.CAN.KPBZ.SV.W.0139.000000T0000Z-120726T0730Z/ CARROLL OH- 312 AM EDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CARROLL COUNTY IS CANCELLED... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND MOVED EAST OF THE COUNTY. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4018 8110 4056 8085 4058 8053 4015 8054 TIME...MOT...LOC 0712Z 273DEG 31KT 4051 8061 4023 8090 $$ OHC067-081-WVC009-029-069-260730- /O.CON.KPBZ.SV.W.0139.000000T0000Z-120726T0730Z/ HARRISON OH-JEFFERSON OH-OHIO WV-HANCOCK WV-BROOKE WV- 312 AM EDT THU JUL 26 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 AM EDT FOR JEFFERSON AND HARRISON COUNTIES IN EAST CENTRAL OHIO...AND BROOKE...HANCOCK AND OHIO COUNTIES IN NORTHERN WEST VIRGINIA... AT 311 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEW CUMBERLAND TO ADENA...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO UNIONPORT... RICHMOND... NEW ATHENS... HOPEDALE... HAMMONDSVILLE... CADIZ... TOMLINSON RUN STATE PARK... NEW CUMBERLAND... NEW MANCHESTER... NEWELL... ADENA... WINTERSVILLE... PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4018 8110 4056 8085 4058 8053 4015 8054 TIME...MOT...LOC 0712Z 273DEG 31KT 4051 8061 4023 8090 $$ 15
897 WWUS51 KPBZ 260726 SVSPBZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 326 AM EDT THU JUL 26 2012 OHC067-081-WVC009-029-069-260735- /O.EXP.KPBZ.SV.W.0139.000000T0000Z-120726T0730Z/ HARRISON OH-JEFFERSON OH-OHIO WV-HANCOCK WV-BROOKE WV- 326 AM EDT THU JUL 26 2012 ...THE SEVERE THUNDERSTORM WARNING FOR JEFFERSON AND HARRISON COUNTIES IN EAST CENTRAL OHIO...AND BROOKE...HANCOCK AND OHIO COUNTIES IN NORTHERN WEST VIRGINIA EXPIRES AT 330 AM EDT... THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS AND WILL BE OUT OF THE WARNED AREA SHORTLY. THE STORM NO LONGER POSES A SEVERE WEATHER THREAT...AND THE SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER...IT MAY PRODUCE GUSTY WINDS AS IT CONTINUES TO WEAKEN. PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. LAT...LON 4018 8110 4056 8085 4058 8053 4015 8054 TIME...MOT...LOC 0725Z 273DEG 31KT 4050 8046 4022 8075 $$ 15
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 1:20 AM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Jul 26, 1:20 AM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
120 AM EDT THU JUL 26 2012
.SYNOPSIS...
HOT AND HUMID CONDITIONS WILL MAKE A RETURN TODAY. A SLOW MOVING
COLD FRONT WILL PROMOTE THE RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT.
&&
.NEAR TERM /THROUGH TODAY/...
CONCERNS FOR THE OVERNIGHT PERIOD INCLUDE THE POTENTIAL FOR
ELEVATED THUNDERSTORMS FUELED BY WARM...MOIST ADVECTION ON THE
NOSE OF DVLPG LLVL JET. THAT SAME ABOVE-BOUNDARY-LAYER FLOW WL
FEED INTO LARGE MCS MOVING OVER THE GREAT LAKES REGION. ALTHOUGH
THAT SYSTEM IS MOVING EASTWARD...PROPAGATION RESULTING FM THE
AFOREMENTIONED INFLOW WL PULL DEEP MOIST CONVECTION SOUTHWARD.
OUTFLOW AND THE SUPPORTING COLD FRONT ARE PROJECTED OVER THE UPPER
OHIO REGION AS THE DAY PROGRESSES...AS IS SUPPORTING SHORTWAVE IN
ZONAL FLOW ALOFT. PRECIP PROBABILITIES HAVE THUS BEEN ESCALATED
THROUGHOUT THE DAY...CUMULATING IN LIKELY TO CATEGORICAL NUMBERS
BY AFTN ACROSS ALL COUNTIES.
GIVEN THE EXPECTED HEAT...AND THE INSTABILITY PROGNOIS RESULTING
FM THE STRONG WARM...MOIST...ADVECTION IN ADVN OF THIS SYSTEM...COMBINED
WITH A STRONG WIND FIELD FOR THIS TIME OF YEAR...THE SEVERE POTENTIAL
REMAINS IN THE MODERATE CATEGORY AS PER SPC GUIDANCE. THUNDERSTORMS
THAT FORM IN THIS ENVIRONMENT ARE LIKELY TO CONGEAL IN SHORT BOWING
SEGMENTS OR A THUNDERSTORM LINE... WITH WIDESPREAD...AND SIGNIFICANT
WIND DAMAGE BEING THE PRIMARY THREAT.
&&
.SHORT TERM /TONIGHT THROUGH SATURDAY/...
FRONT WILL CONTINUE TO MOVE THROUGH THE AREA TONIGHT, WITH THE
THREAT FOR SEVERE WEATHER LINGERING THROUGH AT LEAST MIDNIGHT.
SFC BOUNDARY WILL CLEAR MOST OF THE REGION BY DAWN ON FRIDAY. A
SFC WAVE, OVER THE MIDWEST, WILL DRIFT EASTWARD ALONG THE FRONT
FRIDAY AND FRIDAY NIGHT AS THE SHORTWAVE TROUGH MOVES THROUGH THE
UPPER MIDWEST INTO THE OHIO VALLEY. THIS WILL KEEP IN THE RISK
FOR SHOWERS AND STORMS THROUGH THE PERIOD.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
MEDIUM RANGE MODELS PUSH A SURFACE LOW OFF THE EAST COAST SATURDAY
NIGHT WITH SURFACE HIGH PRESSURE BUILDING IN FOR SUNDAY AND MONDAY.
DRY WEATHER IS THUS FORECAST FOR SUNDAY AND MONDAY. AN UPPER
TROUGH IS PROGGED TO REMAIN OVER THE EAST COAST EARLY NEXT WEEK.
MODELS HINT AT A SURFACE LOW MOVING ALONG THE EAST COAST TUESDAY
AND WEDNESDAY. PLAN TO KEEP CHANCE POPS FOR SHOWERS AND
THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY.
FORECAST TEMPERATURES ARE CLOSE TO HPC GUIDANCE AND WILL BE
GENERALLY A FEW DEGREES ABOVE NORMAL THROUGH THE EXTENDED PERIOD.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
GENL VFR WL PREVAIL OVRNGT...BUT SITUATION IS RAPIDLY EVOLVING AS A
LOW LEVEL JET OVR A CAPPED BOUNDARY LAYER WILL TRANSPORT WARMTH AND
MOISTURE NORTHEASTWARD OVRNGT. LLWS MENTION WL THUS BE MAINTAINED
IN THE TAFS AND THE CHC FOR ELEVATED TSRA WL BE ON THE INCRS
ALTHOUGH ACTUAL FORECAST WL HAVE TO AMENDED IN AS PER LACK OF
CONFIDENCE IN ACTUAL PLACEMENT OF POTENTIAL STORMS.
THE INVERSION SHOULD MIX OUT QUICKLY AFTER DAWN...AND SURFACE GUSTS
TO 25 OR 30 KT ARE EXPECTED FORECAST THROUGH THE REMAINDER OF THE
DAY.
HOWEVER... THE MAIN FORECAST ISSUE WL BE THE DVLPMNT AND COVERAGE
OF TSRA AS OUTFLOW FM A GREAT LAKES MCS...AS WELL AS THE CDFNT MOVE
TOWARD THE REGION. CONFIDENCE IS HIGH THAT MOST PORTS WL EXPERIENCE
THUNDERSTORMS WITH COVERAGE INCREASING FM N TO S AS THE DAY
PROGRESSES. IFR RESTRICTIONS IN HEAVY RAIN CAN BE ANTICIPATED AND
SFC GUSTS IN EXCESS OF 50KT ARE POSSIBLE.
OUTLOOK...THURSDAY NIGHT THROUGH MONDAY...
PCPN COVERAGE SHOULD TAPER DOWN SCATTERED FOR LATE THURSDAY NGT INTO
SATURDAY AS A SECONDARY FRONT PUSHES ACROSS THE TERMINALS. DRY VFR
CONDITIONS ARE EXPECTED UNDER SURFACE HIGH PRESSURE SUNDAY AND
MONDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
OHZ039>041-048>050-057>059-068-069.
PA...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
PAZ020-021-029-031-073-075.
WV...HEAT ADVISORY FROM NOON TODAY TO 8 PM EDT THIS EVENING FOR
WVZ001>004-012-021-022.
&&
15/22Hazardous weather outlook, Jul 25, 1:58 PM EDT, 12 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 158 PM EDT WED JUL 25 2012 OHZ039>041-048>050-057>059-068-069-PAZ020-021-029-031-073-075- WVZ001>004-012-021-022-261800- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-BEAVER-ALLEGHENY-WASHINGTON- GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL- MARION-MONONGALIA- 158 PM EDT WED JUL 25 2012 ...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. HEAT ADVISORY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO EARLY FRIDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. AFTERNOON HEAT INDEX VALUES ARE EXPECTED TO RISE ABOVE 100 DEGREES IN MANY AREAS. HEAT RELATED ILLNESSES WILL BE POSSIBLE ON THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. MDZ001-PAZ013-014-022-023-074-076-WVZ023-041-261800- GARRETT-LAWRENCE-BUTLER-ARMSTRONG-INDIANA-WESTMORELAND RIDGES- FAYETTE RIDGES-PRESTON-TUCKER- 158 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THURSDAY AFTERNOON INTO EARLY FRIDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. PAZ007>009-015-016-261800- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 158 PM EDT WED JUL 25 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO EARLY FRIDAY. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED.
In the hours before
Special weather statement, Jul 26, 2:38 AM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 238 AM EDT THU JUL 26 2012 OHZ040-041-049-050-PAZ020-021-029-WVZ001-002-260715- ALLEGHENY PA-BEAVER PA-BROOKE WV-CARROLL OH-COLUMBIANA OH-HANCOCK WV- HARRISON OH-JEFFERSON OH-WASHINGTON PA- 238 AM EDT THU JUL 26 2012 ...A THUNDERSTORM WILL AFFECT EXTREME WEST CENTRAL ALLEGHENY...HANCOCK...NORTHEASTERN BROOKE...NORTHEASTERN HARRISON...NORTHERN JEFFERSON...NORTHWESTERN WASHINGTON...SOUTHEASTERN CARROLL...SOUTHEASTERN COLUMBIANA AND SOUTHWESTERN BEAVER COUNTIES... AT 231 AM EDT...A THUNDERSTORM WAS CENTERED 4 MILES NORTHEAST OF LEESVILLE LAKE PARK...MOVING EAST AT 40 MPH. THIS STORM IS GENERATING INTENSE LIGHTNING AND MAY PRODUCE SMALL HAIL. FURTHER STRENGTHENING TO SEVERE LEVELS IS POSSIBLE. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... SCIO... LEESVILLE LAKE PARK... CARROLLTON... KILGORE... MECHANICSTOWN... BERGHOLZ... SALINEVILLE... RICHMOND... WINTERSVILLE... HAMMONDSVILLE... STEUBENVILLE... WELLSVILLE... PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4069 8035 4031 8035 4040 8118 4060 8118 15
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 2:38 AM EDT | Special Weather Statement | PBZ | Hancock | 37 min |
| Jul 26, 3:31 AM EDT | Special Weather Statement | PBZ | Brooke | 59 min |
| Jul 26, 4:12 AM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Wetzel | 63 min |
| Jul 26, 5:26 AM EDT | Special Weather Statement | PBZ | Marion, Monongalia, Preston | 64 min |
| Jul 26, 2:04 PM EDT | Special Weather Statement | PBZ | Hancock | 56 min |
| Jul 26, 2:54 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 43 min |
| Jul 26, 3:09 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 66 min |
| Jul 26, 3:15 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Marshall, Ohio | 45 min |
| Jul 26, 3:16 PM EDT | Flash Flood Watch | PBZ | Brooke, Hancock, Marion, Marshall, Ohio, Wetzel | 6 hr |
| Jul 26, 3:37 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 38 min |
| Jul 26, 4:05 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 40 min |
| Jul 26, 4:56 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Marshall, Monongalia, Wetzel | 64 min |
| Jul 26, 5:18 PM EDT | Severe Thunderstorm Warning | PBZ | Hancock | 72 min |
| Jul 26, 5:50 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Wetzel | 55 min |
| Jul 26, 6:01 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock, Ohio | 74 min |
| Jul 26, 6:17 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Marshall, Ohio | 58 min |
| Jul 26, 6:37 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 68 min |
| Jul 26, 6:41 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Wetzel | 49 min |
| Jul 26, 6:48 PM EDT | Flash Flood Warning | PBZ | Marion, Monongalia | 2 hr |
| Jul 26, 7:25 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston, Tucker | 80 min |
| Jul 26, 1:57 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 63 min |
| Jul 26, 2:35 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 40 min |
| Jul 26, 2:39 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Harrison, Jefferson, Tuscarawas | 66 min |
| Jul 26, 2:52 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 38 min |
| Jul 26, 3:24 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Muskingum, Noble | 51 min |
| Jul 26, 4:24 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum, Tuscarawas | 66 min |
| Jul 26, 6:24 PM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 33 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Severe Thunderstorm Warnings in Ohio, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.